It seems I am allergic to CT contrast dye. So when the dr. told me that I had to have another one I anticipated the hours of vomiting and shakes. He gave me some anti-anxiety medication which has a side effect of controlling nausea and away I went to Radiology. The test itself was not entirely unpleasant, but the IV contrast dye causes a sudden rush of hot particularly in the crotch area, in fact it feels like you have wet yourself. Thankfully you haven’t. The test itself only took 10-15 minutes, the dye feeling lasted an hour or so. The medicine worked, there was no vomiting or shakes. I did however sleep from 6 p.m. until 6 a.m. and woke with a very groggy, hung over feeling. I’m hoping that will pass with the day. The scary thing to me is that many of our patients are on much higher doses of this medication, taken several times daily. How do they function? Dragging myself to work, hoping for energy to arrive soon! J.